We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I was prescribed Nitrofurantoin for a bladder infection on Wednesday, I believe. I took it twice a day all the way up until Saturday night. It. Made. Me. SO. Sick. I seriously thought I was allergic! Has anybody else experienced this?
My body has always reacted sensitively to medicine, so I kept taking it thinking I was just adjusting. It was at LEAST twice as bad as MS, which was rough. I felt like I was going down multiple times, I was queasy, and Saturday night I was violently throwing up. I ended up calling my midwife at 1am and going to the ER to get some fluids and Zofran so I could calm my stomach and my midwife told me the 4 days should be good enough as long as I push fluids to kick the infection and I could stop taking it (thank GOD). It was awful.
You poor thing! It is good you checked with your doctor about this... I don't know if it would be a sensitivity or allergy that would cause such a reaction..it sounds awful!
Start taking a good probiotic. That will help your tummy and prevent a yeast infection, which is common after antibiotics.
Hope you feel better soon!
Thank-you Bokkechick for the beautiful siggy!
Proud mama to Audrina (10-10-2011) & Bryden (09-19-2014)
My next appt is in 2 weeks I think and I'm going to keep an eye on my stomach and talk to my midwife then about the probiotic. The ER dr said it didn't seem like an allergy (no rash, swelling, etc.) but it sure felt wrong taking it!